MAUDE Adverse Event Report: INSTITUT STRAUMANN AG SP, Ø 4.1MM RN, SLACT. 12MM, GUIADO; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG SP, Ø 4.1MM RN, SLACT. 12MM, GUIADO; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.053G
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Tissue Damage (2104)
Date of Event 10/08/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2014 in fdi 21.On (b)(6) 2019, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain, mobility and bleeding.No further patientcomplications were reported.

Brand Name
SP, Ø 4.1MM RN, SLACT. 12MM, GUIADO
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9425913
Report Number0009613348-2019-45995
Device Sequence Number2451158
Product Code DZE
UDI-Device Identifier07630031714701
UDI-Public07630031714701
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K090260
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/06/2019
Report Date (Section F) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/17/2018
Device Catalogue Number033.053G
Device Lot NumberFV011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/06/2019
Device Age76 MO
Event Location Other
Date Report to Manufacturer11/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2019
Initial Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR